Reply Hey Mom! Learn more about the Gerber Life Insurance Grow-Up Plan!
 
Thread Tools Display Modes
Old 07-25-2011, 06:56 PM   #1
MissyMia
Registered Users
seller
 
Join Date: May 2009
Location: SE Michigan
Posts: 658
My Mood:
Do you think it is my hormones?

Little background.

I breastfed dd1 for 12 months, and I was on the Depo Provera shot the whole time. Had one ppaf 4 months after my pregnancy and never got another one until long after I stopped breastfeeding, like 8 months after.

I am now breastfeeding dd2 and she is about to be 10 months old. I started supplementing 2-4oz a day of Baby's Only formula, sometimes less and sometimes more since 8 months when I used up my freezer stash of bm. Now, since I got my first ppaf, I have been seriously nausous and sick at least once a month sometime during the first half of my cycle. A pattern I just notice since I have been keeping track. So since March, I have been vomitting with cramps and diarahea(sp) at least once a month I would say, last time being last night. Now I know I have to call the dr and I told dh to literally hold the phone to my ear tomorrow if he has to.

I thought it was food poisoning or a stomach bug the first couple times, and then I realized that I am feeling yucky days before and days after this happens. I wonder if it is an estrogen problem. I am on no form of birth control, having good solid afs, and breastfeeding.

The reason I ask here is because if I go to the drs, and they also believe it is a hormone problem, they will probably want me to stop breastfeeding and go on the Birth Control pill right? I remember the very first birth control pill I ever took had me in the bathroom with that nausous feeling all night. Anyways, I really wanted to make it 12 months again with dd2, so I was looking for some information or advice.

Can't imagine there would be similar stories out there??

Advertisement

__________________
Amanda, mom to Evelyn (6), Natalie (3), and baby due in August 2014!
MissyMia is offline   Reply With Quote
Old 07-25-2011, 07:26 PM   #2
vintagegyrl's Avatar
vintagegyrl
Registered Users
seller
 
Join Date: Sep 2007
Location: Ohio
Posts: 4,303
My Mood:
Re: Do you think it is my hormones?

This was on a website and raised a red flag to me:

It contains a synthetic progestin called medroxyprogesterone acetate that remains in the body for a long period of time after the injection is given. This method of birth control is controversial among women because of its reputation for causing unpleasant side effects.

Read more: Side Effects of Birth Control Shots

This site also has good testimony about different drugs. worth reading through.
__________________
Jen, homeschoolin', Christ-following mama to 5 boys (11, 9, 5, 3) and 1 girl (6)!!
vintagegyrl is offline   Reply With Quote
Old 07-25-2011, 07:39 PM   #3
MissyMia
Registered Users
seller
 
Join Date: May 2009
Location: SE Michigan
Posts: 658
My Mood:
Re: Do you think it is my hormones?

I got the Depo shot after my first dd was born and had 4 doses before stopping completely. Took 8 months to get my cycle back (after the 3 months passed after the last shot) and was pregnant 5 months later without trying and kinda preventing.

I can't imagine my symptoms now are because of that shot, do you? I thought maybe I didn't have these symptoms the first time around because I had the shot and my hormone levels stayed pretty constant the whole time.

Anyways, I feel yucky right now. Like light headed and very hot. I am going to bed. I am going to skip pumping tonight which I will most likely regret in the morning when I am too full of milk. Oh well.
__________________
Amanda, mom to Evelyn (6), Natalie (3), and baby due in August 2014!
MissyMia is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Copyright 2005 - 2014 Escalate Media. All Rights Reserved.